American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] S. E. Pastukhova. Operator error estimates for homogenization of fourth order elliptic equations. St. Petersburg Math. J. 28 (2017) 273-289.
Abstract, references, and article information   
View Article: PDF

[2] A. A. Kukushkin and T. A. Suslina. Homogenization of high order elliptic operators with periodic coefficients. St. Petersburg Math. J. 28 (2017) 65-108.
Abstract, references, and article information   
View Article: PDF

[3] T. A. Suslina. Homogenization of elliptic operators with periodic coefficients in dependence of the spectral parameter. St. Petersburg Math. J. 27 (2016) 651-708.
Abstract, references, and article information   
View Article: PDF

[4] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[5] Julián Fernández Bonder, Juan Pablo Pinasco and Ariel Martin Salort. A Lyapunov type inequality for indefinite weights and eigenvalue homogenization. Proc. Amer. Math. Soc. 144 (2016) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[6] Marcone C. Pereira and Ricardo P. Silva. Correctors for the Neumann problem in thin domains with locally periodic oscillatory structure. Quart. Appl. Math. 73 (2015) 537-552. MR 3400758.
Abstract, references, and article information
View Article: PDF

[7] T. A. Suslina. Homogenization of elliptic systems with periodic coefficients: operator error estimates in $L_2(\mathbb{R}^d)$ with corrector taken into account. St. Petersburg Math. J. 26 (2015) 643-693.
Abstract, references, and article information   
View Article: PDF

[8] N. N. Senik. Homogenization for a periodic elliptic operator in a strip with various boundary conditions. St. Petersburg Math. J. 25 (2014) 647-697.
Abstract, references, and article information   
View Article: PDF

[9] Scott N. Armstrong, Pierre Cardaliaguet and Panagiotis E. Souganidis. Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations. J. Amer. Math. Soc. 27 (2014) 479-540.
Abstract, references, and article information   
View Article: PDF

[10] M. A. Pakhnin and T. A. Suslina. Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain. St. Petersburg Math. J. 24 (2013) 949-976.
Abstract, references, and article information   
View Article: PDF

[11] E. S. Vasilevskaya and T. A. Suslina. Homogenization of parabolic and elliptic periodic operators in $L_2(\mathbb{R}^d)$ with the first and second correctors taken into account. St. Petersburg Math. J. 24 (2013) 185-261.
Abstract, references, and article information   
View Article: PDF

[12] Jiguang Sun and Chunxiong Zheng. Reconstruction of obstacles embedded in waveguides. Contemporary Mathematics 586 (2013) 341-350.
Book volume table of contents   
View Article: PDF

[13] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[14] H. T. Banks, D. Cioranescu, A. K. Criner and W. P. Winfree. Modeling the flash-heat experiment on porous domains. Quart. Appl. Math. 70 (2012) 53-67. MR 2920615.
Abstract, references, and article information
View Article: PDF

[15] N. Veniaminov. Homogenization of periodic differential operators of high order. St. Petersburg Math. J. 22 (2011) 751-775. MR 2828827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. A. Suslina. Homogenization in the Sobolev class $H^{1}(\mathbb R^{d})$ for second order periodic elliptic operators with the inclusion of first order terms. St. Petersburg Math. J. 22 (2011) 81-162. MR 2641084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pablo Pedregal. A note on Young measures and correctors in $\Gamma$-convergence and homogenization. Quart. Appl. Math. 68 (2010) 661-669. MR 2761509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nicolas Charalambakis and François Murat. Two stable-by-homogenization models in simple shearing of rate-dependent non-homogeneous materials. Quart. Appl. Math. 68 (2010) 395-419. MR 2676968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Didier Bresch and Vuk Milisic. High order multi-scale wall-laws, Part I: The periodic case. Quart. Appl. Math. 68 (2010) 229-253. MR 2663000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] G. A. Chechkin. Asymptotic expansion of eigenelements of the Laplace operator in a domain with a large number of `light' concentrated masses sparsely situated on the boundary. Two-dimensional case. Trans. Moscow Math. Soc. 70 (2009) 71-134. MR 2573638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. S. Vasilevskaya. A periodic parabolic Cauchy problem: Homogenization with corrector. St. Petersburg Math. J. 21 (2010) 1-41. MR 2553050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Sh. Birman and T. A. Suslina. Operator error estimates in the homogenization problem for nonstationary periodic equations. St. Petersburg Math. J. 20 (2009) 873-928. MR 2530894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Borisov. Asymptotics for the solutions of elliptic systems with rapidly oscillating coefficients. St. Petersburg Math. J. 20 (2009) 175-191. MR 2423995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pablo Pedregal and Francisco Periago. Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation. Quart. Appl. Math. 64 (2006) 529-546. MR 2259053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] T. A. Suslina. On homogenization for a periodic elliptic operator in a strip. St. Petersburg Math. J. 16 (2005) 237-257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Hill, J. Rubinstein and P. Sternberg. A modified Ginzburg-Landau model for Josephson junctions in a ring. Quart. Appl. Math. 60 (2002) 485-503. MR MR1914438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Andro Mikelic and Laetitia Paoli. Homogenization of the inviscid incompressible fluid flow through a 2D porous medium. Proc. Amer. Math. Soc. 127 (1999) 2019-2028. MR 1626446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Shkoller, A. Maewal and G. A. Hegemier. A dispersive continuum model of jointed media. Quart. Appl. Math. 52 (1994) 481-498. MR MR1292199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Robert E. Miller. The eigenvalue problem for a class of long, thin elastic structures with periodic geometry. Quart. Appl. Math. 52 (1994) 261-282. MR MR1276237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia